# SDR DALA2024020201493

- Difficulty date: January 31, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 105,144 hours, 14,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1197-1219
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1605 SEAT TRACK-CABIN SEAT TRACK FOUND CORROSION AT RBL 88.5.STA 1197 +88 TO STA 1219. CORRECTIVE ACTION: THE SEAT TRACK DAMAGED SECTION REPAIRED AS PER B767-300 SRM53-00-52 (0179680)
